# SDR CALA9900322

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INSPECTION OF THE LOWER SKIN OUTER SURFACE ALONG THE LOWEST ROW AT STRINGER 4R LAP SPLICE FROM BS 681 TO BS 740 FOUND CRACKS IN THE ENTIRE LENGTH OF THE PANEL.  THE CRACKS MEASURED FROM .0625 INCH TO .25 INCH LONG.  THE AREA WAS REPAIRED IAW ECRA 5330-02785.  A DIP WAS ISSUED STATING THAT ENGINEERING WOULD PROVIDE FINAL DISPOSITION OF THE REPAIR WITHIN 23 MONTHS OF THIS REPAIR, AND UNTIL FINAL DISPOSITION LFEC INPECTION OF THE REPAIR WOULD BE PERFORMED IAW EA 5330-02762.
